IJPAM: Volume 89, No. 5 (2013)

ON TAYLOR-SERIES APPROXIMATION OF THE RESPONSE
OF ELECTROMAGNETIC FIELD ON A TWO LAYERED
EARTH MODEL WITH A CONDUCTIVE OVERBURDEN

Panyawat Haarsa$^1$, Supaporn Pothat$^2$
$^{1}$Department of Mathematics
Srinakharinwirot University
Bangkok, 10110, THAILAND
$^{2}$Wad Ban-Koh School
Bandara, Amphoe Pichai
Uttaradit, 53220, THAILAND


Abstract. We investigate the structure of a two layered earth by presenting a mathematical model of electromagnetic response. The integral expressions provide the electric fields on the ground surface, and Taylor-series expansion are used to find the solution of the electric field. Numerical solutions are computed and plotted to show the behaviors of the electric field while some parameters are assigned approximately. The responses of electric field from the ground surface are influenced by the conductivity of overburden.

Received: September 2, 2013

AMS Subject Classification: 86A25

Key Words and Phrases: electromagnetic field, Taylor series, positively skewed bulge, Chave's algorithm, Hankel transform

Download paper from here.



DOI: 10.12732/ijpam.v89i5.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 5